# SDR AWXA200501033

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 51,613 hours, 23,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2789
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,344 hours, 6,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK DISCOVERED, THE LT AFT EMERGENCY LIGHTING POWER SUPPLY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
